# SDR PCS2005F00000

- Difficulty date: July 16, 2004
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Engine: Pwa JT8D15A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Ball Joint
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT NR 3 ENGINE FIRE WARNING BELL AND LIGHT WHEN OFF.  DISCHARGED LT FIRE EXTINGUISHER IAW EMERGENCY PROCEDURES AND ABNORMAL CHECK LIST.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED LT FIRE EXTINGUISHER IAW MM.  IN ADDITION, MAINTENANCE INSPECTED NR 3 ENGINE, FOUND 13TH STAGE AIR HIGH PRESSURE SADDLE DUCT BALL JOINT LOOSE, INSTALLED LAMINATED SHIMS AND RESECURED BALL JOINT, NO JET BLAST WAS OBSERVED, RAN ENGINE AT TAKE OFF POWER 2.07 EPR, 94 PERCENT N2.  NO LEAKS NOTED IAW MM.  ACCOMPLISHED GMM AND MM NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED BACK TO SERVICE. (K)
